# SDR FDEA201503251079

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061502
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT RT STATION 535, LONGERON 24R FRAME FOUND CHAFED.  FRAME REPAIRED IAW SRM 53-20-07-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
